# SDR SWAA2014062029250

- Difficulty date: May 11, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- Aircraft time: 64,396 hours, 52,634 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65C274215
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WW BULKHEAD FITTING CORRODED AT BS 663, BETWEEN WBL 71.24 TO WL 194.  REPAIRED FITTING IAW EO & EA.
